# SDR 20001109SH038

- Difficulty date: October 22, 2000
- Submitted: November 9, 2000
- Operation: General aviation
- Aircraft: N904FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0004
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 26110002
- Condition: Corroded
- Location: Fuselage
- Part time: 6,433 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - MAINTENANCE FOUND FUSELAGE SKIN PANEL, UPPER CENTER FORWARD, CORRODED.  PANEL CORRODED BEYOND LIMITS FOR 2024T3, .032 INCH THICK.  REMOVED AND REPLACED PANEL ASSEMBLY IAW C208 SRM 53-10-10 AND SRM 51-40-00.  (X)
